MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L; CEMENTED FEMORAL COMPONENET

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L; CEMENTED FEMORAL COMPONENET
Model Number 02.07.2004L
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 07/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 july 2021: lot 1811521: (b)(4) items manufactured and released on 02-apr-2019.Expiration date: 2024-03-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Other devices involved: batch review performed on 28 july 2021: gmk-primary 02.07.0410muc tibial insert uc mobile size 4 / 10 mm (not registered in us) lot 1904282: (b)(4) items manufactured and released on 09-aug-2019.Expiration date: 2024-07-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk-primary 02.07.1003l tibial tray mobile cemented size 3 l (not registered in us) lot 1903548: (b)(4) items manufactured and released on 18-sep-2019.Expiration date: 2024-09-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient broke his medial collateral ligaments (cause is unknown) therefore the implanted prostehsis was not stable anymore.1 year and 7 months after the primary surgery, the surgeon decided to change the prosthesis to a gmk hinge.

Brand Name
GMK-PRIMARY FEMUR STD CEMENTED SIZE 4 L
Common Device Name
CEMENTED FEMORAL COMPONENET
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12265697
Report Number3005180920-2021-00671
Device Sequence Number4376735
Product Code JWH
UDI-Device Identifier07630030820212
UDI-Public07630030820212
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Model Number02.07.2004L
Device Catalogue Number02.07.2004L
Device Lot Number1811521
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2021
Initial Report FDA Received Date08/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR